# SDR 06FDEA1696

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 78,622 hours, 20,619 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LWR FUSELAGE FRAME SHEAR TIES AND SKIN HAS LIGHT CORROSION FROM STA 1510 TO 1518 STR 47L TO STR 47R.  COMPLIED WITH FEDEX EA E8-5330-96467, FUSELAGE CORROSION IN SKIN AND INTERNAL BULKHEAD TEE, STA 1521 REPAIR.
